# SDR SWIA200718614

- Difficulty date: August 14, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 19,405 hours, 27,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN EMERGENCY LIGHTS DO NOT STAY ON, FLIGHT NR 5706.  REPLACED FORWARD EMERGENCY BATTERY PACK IAW 33-50-02 EMB 120 MM.
